MathSciNet Relay Station
MathSciNet bibliographic data
MR2810735 47H10 (47H09)
Aoyama, Koji; Kohsaka, Fumiaki Fixed point theorem for $\alpha$-nonexpansive mappings in Banach spaces. Nonlinear Anal. 74 (2011), no. 13, 4387–4391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement